Asymptotic stability of strong solutions for evolution equations with nonlocal initial conditions
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 319-330
https://doi.org/10.4134/BKMS.b170003
Published online January 31, 2018
Pengyu Chen, Yibo Kong, Yongxiang Li
Northwest Normal University, Northwest Normal University, Northwest Normal University
Abstract : This paper is concerned with the global asymptotic stability of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions on infinite interval. The discussion is based on analytic semigroups theory and the gradually regularization method. The results obtained in this paper improve and extend some related conclusions on this topic.
Keywords : evolution equations, nonlocal initial condition, analytic semigroup, asymptotic stability, strong solution
MSC numbers : Primary 35D35; Secondary 47D06, 47J35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd